MAUDE Adverse Event Report: UNOMEDICAL UM-D ACCU-CHEK TENDERLINK; AC TENDERLINK I 13/60 10PCS

UNOMEDICAL UM-D ACCU-CHEK TENDERLINK; AC TENDERLINK I 13/60 10PCS
Model Number 04541600001
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Reference number (b)(4).Event occurred in germany.It was reported that the patient experienced infusion set cannula was leaking at the connection which occurred on an unknown date.It was also reported that the patient was feeling well.No further information was available.
 
Additional Manufacturer Narrative
Correction: this mdr is being submitted to correct the manufacturing date under h4.Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary.The information in this complaint (b)(4) has been evaluated.The batch 6005422 in question was manufactured at the reynosa site.Investigation process of the complaint was carried out in accordance with work instruction (wi) guidance for visual testing for complaints area version 2 and wi guidance for functional testing for complaints area version 1 for the code leakage from infusion site (cannula base part/cannula) (specific cause not identified).Complaint investigations.Photo/sample was not provided.In order to test the product, the reference samples from the lot have been requested.Test results: visual test according to wi version 2 on reference samples, 10 samples out 10 samples passed the test.Functional test air flow according to wi version 1 on reference samples, 10 samples out 10 samples passed the test.Functional test leak under water according to wi version 1 on reference samples, 10 samples out 10 samples passed the test.Device history record (dhr) review: packaging: the lot 6005422 was packing according to the wi version 16 manufactured in the line m10, on 04/feb/2024, with a total of (b)(4) units.Cannula comfort assembly: the lot 4a06355 was assembled according to wi version 14 on-line inspection for cannula comfort line on 29 jan 2024, with a total of (b)(4) units.Review of the dhr showed that all relevant tests required during the related processes had been fulfilled and met the requirements.No deviation were identified, no maintenance events were recorded.Trending: a query was run in database on 07/mar/2025 against malfunction code leakage from infusion site (cannula base part/cannula) (specific cause not identified) and lot 6005422 and no other complaint has been registered in database for the same lot 6005422 and malfunction code.Conclusion summary of the related event: as a result of the following: harm no reportable, no defect on tests for returned/retention samples, no non-conformance (nc) raised during production, only one complaint received on the lot in question and malfunction code, no further actions are required.Therefore, this issue will be monitored through the post market vigilance activities.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
ACCU-CHEK TENDERLINK
Common Device Name
AC TENDERLINK I 13/60 10PCS
Manufacturer (Section D)
UNOMEDICAL UM-D
ave. fomento industrial l9 m3
parque industrial del norte
reynosa, tamps, 88736
MX  88736
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key21582477
Report Number3003442380-2025-03473
Device Sequence Number15757421
Product Code FPA
UDI-Device Identifier05705244008502
UDI-Public05705244008502
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K143446
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number04541600001
Device Lot Number6005422
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2025
Supplement Date Received by Manufacturer03/11/2025
Initial Report FDA Received Date03/12/2025
Supplement Report FDA Received Date04/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age51 YR
Patient SexMale